English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Matching gluon scattering amplitudes and Wilson loops in off-shell regularization

MPS-Authors
There are no MPG-Authors available
External Ressource
No external resources are shared
Fulltext (public)

PhysicsLettersB_2008.pdf
(Preprint), 111KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dorn, H., & Grosse Wiesmann, C. (2008). Matching gluon scattering amplitudes and Wilson loops in off-shell regularization. Physics Letters B, 668(5), 429-431. doi:10.1016/j.physletb.2008.09.009.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-87AD-A
Abstract
There is no abstract available